# SDR SIMA20190312003

- Difficulty date: March 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 8,321 hours, 5,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM AML PAGE 4447166 ITEM 2" FUSELAGE DAMAGE BELOW L2 DOOR "MAJOR REPAIR". C/A-PERFORMED REPAIR OF FUSELAGE DAMAGE BELOW L2 DOOR IAW ERS-EJ-53MR-3769.
